# SDR SWAA2020013040887

- Difficulty date: January 28, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 44,734 hours, 23,832 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT REQUIRED ADJUSTMENT.  REPOSITIONED GIRT PER MT.
